35

Terrible day.  Disturbing even.  My mind is a mess.  I can’t concentrate on anything.

Slept poorly again (though better than the night before) and woke feeling very, very dark.
No further news on Steve. Surely that is bumming me out.
But then you know…no news….is
Spent a long time on the web trying to figure out how and why withdrawing from .5 milligrams can make a person feel so awful.  Got no answers really to either questions, just lists and descriptions of the myriad miseries that can attend such withdrawal.  Clonazepam is super nasty stuff.  It’s also scary.  Even after quitting one can feel residual effects from its use for months (even years) after.  This is discouraging.
It is also 94 degrees at this moment.
I told Carol this morning, “I am done.  My goose is cooked.  I’ve had it.”  Don’t know what this means exactly, but my life–except perhaps for a little afterglow–is over.
Is this withdrawal talking?  Maybe.  But I lay in bed just aching in every joint and feeling cold.
Whatever?
It’s bad, and we decided that I would up the Valium by one milligram tonight, for a grand total of 3.5 milligrams.
Biked for 20 minutes, elliptical for 30, and swam .5 miles.

Leave a Reply

Your email address will not be published.

*